# SDR AU990712

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Mcauly 4HFR34C754
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Misrepaired
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) BAGGAGE DOOR MODIFICATION POOR WORKMANSHIP PREVENTED CORRECT CLOSURE OF BAGGAGE DOOR.   DOOR TOP HINGES HITTING DOOR FRAME WHEN FULLY OPEN CAUSING DEFORMATION AND TWISTING OF TOP OF FRAME.  DOOR ALSO SIDE LOADED BY GUIDE BLOCK.
